# SDR ASOA96052

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001001
- Condition: Defective
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW/AEX - FLT 9131 - ON APPROACH, CREW EXPERIENCED A FLAP CONTROL FAULT.  RESET INITIALLY, BUT CONTINUED TO FAULT ON THE GROUND.  THE AIRCRAFT WAS FOUND SAFE FOR A ZERO-FLAP FERRY FLIGHT TO DFW.  INBOUND DFW, THE CAPTAIN DECLARED AN EMERGENCY.  LANDING WAS MADE UNEVENTFULLY.  REMOVED AND REPLACED THE LEFT INBOARD FLAP ACTUATOR.  AS PREVENTIVE MAINTENANCE, ALSO REPLACED THE FLAP CONTROL HANDLE.  OPERATIONAL CHECKS WERE NORMAL, AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
